# SDR ASAA2019100893947

- Difficulty date: September 25, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 58,580 hours, 27,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Bs 442-492
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT LWR SILLWEB HAS SMALL AREAS OF LIGHT COROSSION. GROUNDED - YES. BLENDED CORROSION ON FWD CARGO DOOR CUT OUT LWR SILLWEB IAW B737-700 SRM 53-30-15-1A-1, ORIG. "T" .056", LOSS OF .013", REMAINING "T" .043", FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-30-15-1A-1. REMOVED DAMAGED WEB IAW B737-700 SRM 51-40-02-0G-0, LOCATED AND DRILLED NEW WEB IAW B737-700 SRM 51-40-05-0G-0. INSTALLED NEW WEB IAW B737-700 SRM 51-40-02-0G-0. W .25 O .056 O .043 L 3.00 D .013.
